Orphenadrine&Aspirin - Norgesic
Norgesic from 3M is used, along with rest, physical therapy, and other measures, for the relief of mild to moderate pain of severe muscle disorders. The usual dose of Norgesic from 3M is 1 to 2 tablets taken 3 or 4 times a day. Norgesic from 3M is used, along with rest, physical therapy, and other measures...
Orphenadrine and Aspirin combination (Norgesic) is used to help relax certain muscles in your body and relieve the pain and discomfort caused by strains, sprains, or other injury to your muscles. However, Norgesic does not take the place of rest, exercise, or other treatment that your doctor may recommend for your medical problem.
Orphenadrine acts in the central nervous system (CNS) to produce its muscle relaxant effects. Actions in the CNS may also be responsible for some of its side effects. Orphenadrine also has other actions (antimuscarinic) that may be responsible for some of its side effects.
This combination medicine also contains caffeine.
Take Norgesic with food or a full glass (8 ounces) of water to lessen stomach irritation.
Do not take Norgesic if it has a strong vinegar-like odor. This odor means the aspirin in it is breaking down. If you have any questions about this, check with your health care professional.
Do not take more of this medicine than your doctor ordered to lessen the chance of side effects or overdose.
The dose of Orphenadrine and Aspirin combination medicine will be different for different people. Follow your doctor's orders or the directions on the label. The following information includes only the average doses of the combination medicine. If your dose is different, do not change it unless your doctor tells you to do so.
Adults and teenagers - One or two tablets containing 25 milligrams (mg) of Orphenadrine and 385 mg of Aspirin, or one-half or one tablet containing 50 mg of Orphenadrine and 770 mg of Aspirin, three or four times a day.
Children - Dose must be determined by your doctor.
Missed dose of Norgesic:
If you miss a dose of this medicine and remember within an hour or so of the missed dose, take it right away. But if you do not remember until later, skip the missed dose and go back to your regular dosing schedule. Do not double doses.
Storage - To store Norgesic:
- Keep out of the reach of children. Overdose of aspirin is especially dangerous in young children.
- Store away from heat and direct light.
- Do not store this medicine in the bathroom, near the kitchen sink, or in other damp places. Heat or moisture may cause the medicine to break down.
- Do not keep outdated medicine or medicine no longer needed. Be sure that any discarded medicine is out of the reach of children.
Norgesic Side effects:
Side effects cannot be anticipated. If any develop or change in intensity, inform your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking Norgesic.
More common side effects of Norgesic may include:
Blurred vision, confusion (in the elderly), constipation, difficulty in urinating, dilation of the pupils, dizziness, drowsiness, dry mouth, fainting, hallucinations, headache, hives, light-headedness, nausea, palpitations, rapid heart rate, skin diseases, stomach and intestinal bleeding, vomiting or weakness.